# SDR DALA1156520694

- Difficulty date: October 1, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 45,008 hours, 17,158 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME DENTED ON UPPER RADIUS STA 1480 ABOVE AND O/B STR 26L.  FABRICATED REPAIR J SECTION AND LOCATED AND DRILLED HOLE REF 757 SRM 53-00-07 REPAIR 5 PAGE 201 FIG 201 STEP 4 AND 7.  AT SAA/SAT DURING HMV ON N/R 199631 W/O 89012090001.  INSTALLED REPAIR STA 1480 PER SRM 53-00-07 REPAIR 5 PG 201 FIG 201 STEP 10, 11 CAT B REPAIR.
